# SDR A6WA20134640

- Difficulty date: January 13, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT & LEFT VOLUME METRIC FUSE SOLENOID BRACKETS CRACKED.  REMOVED UNSERVICEABLE AND REPLACED WITH SERVICEABLE BRACKET P/N 601R75262-157 AND 601R7526-159 IAW CRJ 200 SRM 51-42-06.
